# SDR SWAA061357

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,295 hours, 27,928 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L1 DOOR LOWER HINGE FITTING CRACKED AT LOWER HALF.  REMOVED AND REPLACED R1 DOOR LOWER HINGE FITTING PER EA.
